Perturbation theory for a corrugated waveguide with a bi-isotropic rod

A.J. Viitanen, I.V. Lindell

    Research output: Contribution to journalArticleScientificpeer-review

    3 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)729-732
    JournalMicrowave and Optical Technology Letters
    Volume5
    Issue number14
    Publication statusPublished - 1992
    MoE publication typeA1 Journal article-refereed

    Keywords

    • corrugated waveguide
    • perturbation theory

    Cite this